# SDR UIEA2020100862180

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,439 hours, 12,009 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539104
- Part serial: 2546
- Condition: Leaking
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINGLE ENGINE TAXI IN, OPENED BOTH ISOLATION VALVES AND GET AN "L ISLN BLD VLV" EICAS AS THE LT ISOLATION VALVE DIDN`T OPEN.  RAN FIM 36-10 FT 827 UP TO STEP 14, PROBLEM NOT INDICATION, SUSPECTED SLIGHT LEAK FROM ISOLATION VALVE LEFT.  REMOVED AND REPLACED LT ISOLATION VALVE, IAW 36-11-04.  OPS CHECK GOOD.
